MathSciNet Relay Station
MathSciNet bibliographic data
MR594301 (82i:81071) 81E05 (58D25 58G16 81E20 83C47)
Dimock, J. Algebras of local observables on a manifold. Comm. Math. Phys. 77 (1980), no. 3, 219–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement